# SDR FDEA201004221282

- Difficulty date: April 22, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX976500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN BS 1130 - BS 1010, BL 0.  REMOVED SEAT TRACK SECTION FROM BS 1010 - BS 1130 BL0, FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792 7178-T6511, APPROX DIM: 10' FT & INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2, SRM 53-10-5 FIG 7, REV 102 & SRM 51-10-2, FX 727 P-F SRM 53-10-5.
